# SDR TWAA0016202

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 41,650 hours, 20,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Row 7
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A SECTION OF EMERGENCY ESCAPE PATH LIGHTING WAS ILLUMINATED AT ROW 7 AND AFT.  RESEATED POWER FEED CONNECTOR AT THE LIGHT STRIP.  CHECK-C 10-6-00 STL.
